# SDR COMA9710318

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249012
- Condition: Malfunction
- Location: Rt Engine
- Part time: 15,705 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RT ENGINE NP WENT TO 102.3 PERCENT.  REPLACED THE RT PROPELLER CONTROL UNIT.
